Share this article

print logo

Two drug overdose victims revived by Narcan

Two drug overdose victims, including one who admitted having smoked “patch,” a form of Fentanyl, were revived by the police use of Narcan, officials said Tuesday.

Late Saturday, Evans police officers found a woman laying unconscious on her bathroom floor and efforts to revive her took three doses of Narcan. After she became conscious she told officers she had been “smoking patch,” a form of the drug Fentanyl. She was taken to Lake Shore Hospital by a Rural Metro ambulance.

About 3 a.m. Tuesday, Erie County Sheriff’s deputies administered Narcan to a Town of Collins woman who was unconscious on the floor or her flat. The woman’s roommate said the victim had taken heroin. Emergency medical personnel took her to a hospital for evaluation and the overdose victim’s two-year-old child was temporarily turned over to a family friend. The Erie County Child Protective Services unit was notified of the situation.